# SDR ASOA2012091302198

- Difficulty date: August 23, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 20,840 hours, 14,455 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 670321143
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR FWD INTERCOSTAL JUST LT OF CENTER IS CORRODED.  REMOVED FWD AVIONICS DOOR INTERCOSTAL ANGLE & REPLACED WITH NEW SERVICEABLE ANGLE IAW SRM 51-42-06-001-001-A01.  PAINTED AREA IAW SRM 51-25-01-001-001-A01.
